Jump to content

Recommended Posts

I'm hoping to hear from anyone who has experienced relentless suicidal thoughts seemingly as a side effect of a psychiatric drug (or cocktail thereof). As in, they started or worsened dramatically since starting the drug/combo, and then went away or lessened dramatically after stopping it or decreasing dose. What was the med and dose? How long were you on it before this side effect occurred? How long before it went away, if ever?

Thank you so much for sharing.

Link to comment
Share on other sites

i haven't

 

if you are experiencing this, there might be something else at play

 

mental checking is a real thing. And the thing about internally questioning if you are having these thoughts, is that it naturally finds just the thing that you are trying to push away

 

just an eg of other factors

Link to comment
Share on other sites

7 hours ago, TownCryer said:

I'm hoping to hear from anyone who has experienced relentless suicidal thoughts seemingly as a side effect of a psychiatric drug (or cocktail thereof). As in, they started or worsened dramatically since starting the drug/combo, and then went away or lessened dramatically after stopping it or decreasing dose. What was the med and dose? How long were you on it before this side effect occurred? How long before it went away, if ever?

Thank you so much for sharing.

is this happening to you? Some antidepressants carry a warning about it happening to child/adolescent age but I’ve never experienced it personally  

Link to comment
Share on other sites

 Share

×
×
  • Create New...